Full Text: PDF
Volume 2, Issue 1, 30 April 2020, Pages 109-121
Abstract. By employing some advanced tools of variational analysis and generalized differentiation, we study the Fritz-John type and Karush–Kuhn–Tucker type necessary optimality conditions for a local (weakly) Pareto solution to a class of nonsmooth fractional robust multi-objective optimization problems. Moreover, sufficient optimality conditions for such a (weakly) Pareto solution to the considered problem are also investigated in light of (strict) generalized convex-concave functions defined in terms of the limiting subdifferential of locally Lipschitz functions.
How to Cite this Article:
Zhe Hong, Liguo Jiao, Do Sang Kim, On a class of nonsmooth fractional robust multi-objective optimization problems. Part I: Optimality conditions, Appl. Set-Valued Anal. Optim. 2 (2020), 109-121.